Issue Title
Vol 4, No 2 (2014) Axioms for the Lefschetz number as a lattice valuation Abstract   PDF
P. Christopher Staecker
Vol 9, No 2 (2019) Best proximity point theorems for Fρ-proximal contraction in modular function spaces Abstract   PDF
Sartaj Ali, Mujahid Abas, Safeer Hussain Khan
Vol 3, No 2 (2013) Best proximity points for generalized proximity contraction in complete metric spaces Abstract   PDF
M.R. Yadav, B.S. Thakur, A.K. Sharma
Vol 7, No 4 (2017) Best proximity points for tricyclic contractions Abstract   PDF
Taoufik Sabar, Mohamed Aamri, Abdelhafid Bassou
Vol 8, No 2 (2018) Best proximity points in partially ordered metric spaces Abstract   PDF
S. A. Shukri, A. R. Khan
Vol 7, No 3 (2017) Best proximity results for cyclic α-implicit contractions in quasi-metric spaces and its consequences Abstract   PDF
Poom Kumam, Surajit Karmakar, Lakshmi Kanta Dey, Ankush Chanda
Vol 9, No 2 (2019) Bifurcation and chaos of an SIS model with logistic term Abstract   PDF
Ning Cui, Xiaochun Zhong, Junhong Li
Vol 2, No 1 (2012) Brouwer's fixed point theorem with sequentially at most one fixed point: a constructive analysis Abstract   PDF
Yasuhito Tanaka
Vol 8, No 4 (2018) C- class function on fixed point theorems for contractive mappings of integral type in n-Banach spaces Abstract   PDF
Rashwan A. Rashwan, D. Dhamodharan, Hasanen A. Hammad, R. Krishnakumar
Vol 2, No 2 (2012) Chaos and topological conjugation of generalized discrete dynamical system Abstract   PDF
Xiaoqian Song, Liangwei Wang, Jinkui Liu
Vol 10 (2020) Ciric type fixed point theorems under c-distance on non-normal cone metric spaces over Banach algebras Abstract   PDF
Yong-Jie Piao
Vol 6, No 4 (2016) Classes of functions on common fixed points for two mappings of integral type with semi-implicit contractive conditions in metric spaces Abstract   PDF
Yongjie Piao, Arslan Hojat Ansari, Nawab Hussain
Vol 8, No 1 (2018) Coincedence theorem for reciprocally continuous systems of multi-valued and single-valued maps Abstract   PDF
U. C. Gairola, Deepak Khantwal
Vol 6, No 1 (2016) Coincidence and common fixed point theorems in a multiplicative metric space Abstract   PDF
Q.H. Khan, M. Imdad
Vol 5, No 3 (2015) Coincidence point and common fixed point theorems in cone metric type spaces Abstract   PDF
Ying Han, Ruidong Wang
Vol 2, No 1 (2012) Coincidence theorem and existence theorems of solutions for a system of Ky Fan type minimax inequalities in FC-spaces Abstract   PDF
Ronghua He
Vol 6, No 3 (2016) Common coupled fixed point theorem for a pair of hybrid maps in complex valued metric spaces Abstract   PDF
K.P.R. Rao, P. Ranga Swamy, A. Azam
Vol 2, No 3 (2012) Common fixed point of expansion type maps in cone metric space using implicit relations Abstract   PDF
Rajesh Kumar Saini, Mohit Kumar
Vol 8, No 4 (2018) Common fixed point results for weakly compatible mappings under rational contractions with application in complex valued metric spaces Abstract   PDF
R.A. Rashwan, M.G. Mahmoud
Vol 7, No 1 (2017) Common fixed point results in intuitionistic fuzzy metric spaces under nonlinear type contractions Abstract   PDF
Manoj Ughade, R. D. Daheriya, Rashmi Jain
Vol 7, No 4 (2017) Common fixed point theorem for four selfmaps of a complete G-metric space Abstract   PDF
J. Niranjan Goud, V. Kiran, M. Rangamma
Vol 7, No 4 (2017) Common fixed point theorem in complex valued metric spaces Abstract   PDF
Antima Sindersiya, Aklesh Pariya, Nirmala Gupta, V. H. Badshah
Vol 6, No 3 (2016) Common fixed point theorem in fuzzy metric space using integral type implicit relation Abstract   PDF
Neetu Sharma, M. S. Chauhan
Vol 3, No 1 (2013) Common fixed point theorem in Menger spaces using t-norm t of Hadžić-type Abstract   PDF
Asha Rani, Sanjay Kumar
Vol 7, No 2 (2017) Common fixed point theorem using compatible mappings of type (E) Abstract   PDF
V. Srinivas, Ravi Sriramula
51 - 75 of 315 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office:

Copyright ©2020 SCIK Publishing Corporation